Vicks DayQuil NyQuil Cold & Flu Relief Liquid Combo Pack - 2-12 Fl. Oz.
Loading..
Active Ingredients: NyQuil Cold & Flu: In Each 30 ml: Acetaminophen (650 mg), Dextromethorphan HBr (30 mg), Doxylamine Succinate (12.5 mg). DayQuil Cold & Flu: In Each 15 ml: Acetaminophen (325 mg), Dextromethorphan HBr (10 mg), Phenylephrine HCl (5 mg). NyQuil Cold & Flu: Purpose: Pain Reliever/Fever Reducer, Cough Suppressant, Antihistamine. DayQuil Cold & Flu: Purpose: Pain Reliever/Fever Reducer, Cough Suppressant, Nasal Decongestant. Inactive Ingredients: NyQuil Cold & Flu: Acesulfame Potassium, Alcohol, Citric Acid, FD&C Blue 1, FD&C Red 40, Flavor, High Fructose Corn Syrup, Polyethylene Glycol, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Citrate. DayQuil Cold & Flu: Citric Acid, FD&C Yellow 6, Flavor, Glycerin, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Benzoate, Sodium Chloride, Sodium Citrate, Sorbitol, Sucralose, Xanthan Gum.
Cold & Flu

Other Information: NyQuil Cold & Flu: Each 30 ml contains: potassium 5 mg, sodium 38 mg. Store at room temperature and do not refrigerate. DayQuil Cold & Flu: Each 15 ml contains: sodium 46 mg. Store at room temperature and do not refrigerate. Misc: Power relief day or night. DayQuil: Multi-symptom relief. Acetaminophen, phenylephrine HCl, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal congestion. Cough. Non-drowsy. NyQuil: Nighttime relief. Acetaminophen, doxylamine succinate, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Alcohol 10%. Fast multi-symptom relief. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

More

Product Attributes
Warning Contains: Warnings: Allergy alert: NyQuil Cold & Flu: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4 doses in 24 hours, which is the maximum daily amount for this product; with other drug containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: with any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist); if you are now taking a prescription monoami
Directions Directions: NyQuil Cold & Flu: Take only as directed. Only use the dose cup provided. Do not exceed 4 doses per 24 hrs. DayQuil Cold & Flu: Take only as directed. Only use the dose cup provided. Do not exceed 4 doses per 24 hrs. NyQuil Cold & Flu: Adults & Children 12 Yrs & Over: 30 ml every 6 hrs. Children 4 to Under 12 Yrs: Ask a doctor. Children Under 4 Yrs: Do not use. DayQuil Cold & Flu: Adults & Children 12 Yrs & Over: 30 ml every 4 hours. Children 6 to Under 12 Yrs: 15 ml every 4 hrs. Children 4 to Under 6 Yrs: Ask a doctor. Children Under 4 Yrs: Do not use.
About the Producer P & G
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.